Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The identical equations of the multiplicative function


Author: R. Vaidyanathaswamy
Journal: Bull. Amer. Math. Soc. 36 (1930), 762-772
DOI: https://doi.org/10.1090/S0002-9904-1930-05059-4
Cited work: Bull. Amer. Math. Soc., Volume 32, Number 4 (1926), 341--345
MathSciNet review: 1562047
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-05059-4